Extremal reversible measures for the exclusion process

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 387
  • Download : 0
The invariant measures J for the exclusion process have long been studied and a complete description is known in many cases. This paper gives characterizations of J for exclusion processes on Z with certain reversible transition kernels. Some examples for which I is given include all finite range kernels that are asymptotically equal to p(x, x+1)=p(x, x-1)=1/2. One tool used in the proofs gives a necessary and sufficient condition for reversible measures to be extremal in the set of invariant measures, which is an interesting result in its own right. One reason that this extremality is interesting is that it provides information concerning the domains of attraction for reversible measures
Publisher
KLUWER ACADEMIC/PLENUM PUBL
Issue Date
2003-07
Language
English
Article Type
Article
Citation

JOURNAL OF STATISTICAL PHYSICS, v.112, no.1-2, pp.165 - 191

ISSN
0022-4715
DOI
10.1023/A:1023679620839
URI
http://hdl.handle.net/10203/213197
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0